A Novel Approach to Calculation of Reproducing Kernel on Infinite Interval and Applications to Boundary Value Problems
Jing Niu,
Yingzhen Lin and
Minggen Cui
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
A new analytical method for the computation of reproducing kernel is proposed and tested on some examples. The expression of reproducing kernel on infinite interval is obtained concisely in polynomial form for the first time. Furthermore, as a particular effective application of this method, we give an explicit representation formula for calculation of reproducing kernel in reproducing kernel space with boundary value conditions.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/959346.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/959346.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:959346
DOI: 10.1155/2013/959346
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().